Is equate allergy relief the same as benadryl. Comparing Benadryl vs Benadryl Allergy. Benadryl is an antihi...

Equate Allergy Relief while pregnant. j. J_a_c_k_y_

Equate Omeprazole Delayed Release Tablets 20 mg, Acid Reducer, Frequent Heartburn, 42 Count. 4045. Save with. Pickup today. Shipping, arrives tomorrow. Best seller. $ 438. $1.10/fl oz. Equate Children's Allergy Relief, Cherry Flavor Liquid, 4 fl oz. This item: Equate - Allergy Relief, Loratadine 10 mg, 120 Tablets. $1598 ($0.13/Count) +. Benadryl Ultratabs Antihistamine Allergy Relief Medicine, Diphenhydramine HCl Tablets for Relief of Cold & Allergy Symptoms Such as Sneezing, Runny Nose, & Itchy Eyes & Throat, 100 ct. $1089 ($0.11/Count)Jul 28, 2022 · Allegra (fexofenadine), Claritin (loratadine), and Zyrtec (cetirizine) are over-the-counter (OTC) antihistamines used to treat allergies. All of them are considered non-drowsy medications and one is not preferred over the other. However, Zyrtec seems to cause more drowsiness. Other OTC allergy medications include decongestants and nasal steroids. Benadryl is an antihistamine that can be used to treat allergic reactions, relieve motion sickness, as a sleep aid, and relieve some symptoms of Parkinson's disease. Sedation is a common side effect... more. Prescription and OTC. Diphenhydramine is an antihistamine that can be used to treat allergic reactions, relieve motion sickness, as a ...Loratadine is well absorbed after oral administration and peak levels are reached within an hour. Symptom relief may occur within 10-20 minutes of the first dose, with an average time of onset of 27 minutes. By 45 minutes, all patients should notice a reduction in their allergy symptoms. If not, seek further medical advice. 7. InteractionsActive Ingredient: Equate Children's Allergy Relief contains Diphenhydramine HCl, an antihistamine, which compares to the active ingredient in Children's Benadryl Allergy Liquid. Multi-Symptom Allergy Relief: This allergy medication provides temporary relief of sneezing, runny nose, itching of the nose or throat and itchy, watery eyes.Equate ALLERGY RELIEF Tablets. ALLERGY RELIEF- diphenhydramine hydrochloride tablet, film coated. Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. …Depends on which version you buy: • The Nighttime Allergy Relief version of QlearQuil is identical to ZzzQuil, with diphenhydramine being the only active ingredient. • The All Day & All Night ...Cetirizine has an average rating of 5.8 out of 10 from a total of 289 ratings on Drugs.com. 46% of reviewers reported a positive effect, while 36% reported a negative effect. Zyrtec has an average rating of 5.8 out of 10 from a total of 196 ratings on Drugs.com. 45% of reviewers reported a positive effect, while 35% reported a negative effect. Compare to Children’s Benadryl® Allergy Liquid active ingredient. children’s ALLERGY RELIEF. Diphenhydramine HCl. Antihistamine. 12.5 mg/5 mL Oral Solution. AGES 6 to 11 YEARS. Relief of: Runny nose. Sneezing. Itchy, watery eyes. Itchy throat or nose. Alcohol Free. 4-6 Hours/Dose. Cherry Flavored. 8 FL OZ (237 mL) Dosage Cup IncludedWhen you sinuses feel stuffy, get effective temporary relief with Equate Allergy Relief Tablets, 2x100-Count. Formulated with a powerful active ingredient comparable to Benadryl, they relieve allergy symptoms such as runny nose, itchy eyes and sneezing. This non-drowsy allergy medicine is beneficial for daytime or nighttime use.One of the most common side effects of single-ingredient antihistamines like Zyrtec® and Benadryl® is drowsiness. 2,3 FLONASE SENSIMIST is non-drowsy. FLONASE SENSIMIST is a great choice if you’re a long-time allergy-pill user making the transition to nasal sprays. It’s scent free, alcohol free, and virtually drip free.Fluticasone propionate (glucocorticoid) 50 mcg. Purpose. Allergy symptom reliever. Uses. Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: • nasal congestion - • runny nose - • sneezing - • itchy nose - • itchy, watery eyes. Warnings. Only for use in the nose. Do not spray into your eyes or mouth ...GoodSense Allergy Relief Loratadine Tablets 10 mg GoodSense Allergy Relief Diphenhydramine HCl 25 mg Antihistamine GoodSense 24-Hour Allergy Nasal Spray Fluticasone propionate 50 mcg ; Compare to the active ingredient of : Zyrtec : Allegra Allergy : Claritin : Benadryl : Flonase Allergy Relief : Runny nose/sneezingBoth Allegra and Equate Allergy Relief are antihistamine drugs that reduce the severity of symptoms such as runny nose, sneezing, itchy eyes, nose and throat. However, while Allegra also combats fatigue caused by allergies, Equate Allergy Relief causes drowsiness. The effectiveness of each drug depends on the individual.6 years and older. Diphenhydramine HCI, 12.5 mg. Antihistamine. Relief of: Sneezing; runny nose; itchy throat or nose; itchy, watery eyes. Compare to Children's Benadryl Chewables active ingredients (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Children's Benadryl Chewables).Common side effects of Sinus and Allergy PE may include: dizziness, drowsiness, blurred vision; dry nose or mouth; nausea, stomach pain, constipation, loss of appetite; problems with memory or concentration; or. feeling restless or excited (especially in children). This is not a complete list of side effects and others may occur.Give your children effective allergy relief from year-round and seasonal allergy symptoms with this over-the-counter liquid allergy medicine for kids. Offered in a kid-friendly cherry-flavor, it contains 12.5 mg of the antihistamine diphenhydramine HCl in each 5 mL and helps temporarily relieve symptoms due to hay fever or other upper ...equate ® Compare to Children's Claritin ® Active Ingredient* Sugar Free. Ages 2+ Children's Allergy Relief Loratadine Oral Solution 5 mg/5 mL Antihistamine. 24 Hour Non-Drowsy** Relieves: • Sneezing • Runny nose • Itchy, watery eyes • Itchy throat or nose. Original Prescription Strength. Dosage cup enclosed. Indoor and Outdoor ... Equate Allergy Relief while pregnant. j. J_a_c_k_y_! Posted 05-10-14. ... Benadryl is supposed to be safe but it's worthless to me for outdoor allergies. Not sure about Zyrtec. ga11.Do Allergies Cause Yellow Mucus Is Allergy Relief The Same As Benadryl Updates September 14, 2022 Updated: November 11, 2022 By Dan F Is Zyrtec Or Benadryl Better Benadryl for Allergic Reactions – Should You Take It? Both drugs are similarly …Tylenol can be taken on its own, but there are many multi-symptom cold & flu remedies that also contain acetaminophen as an active ingredient. These include: Alka-Seltzer Plus Cold & Flu. Contac Cold + Flu. Coricidin HBP Cold & Flu. Equate Cold & Flu Multi-Symptom Relief. Mucines Cold & Flu. Robitussin Multi-Symptom Cough Cold + Flu.Your kiddos can get all-night, all-day allergy relief too. Children’s Xyzal ® Allergy 24HR liquid is designed to relieve tough nighttime allergy symptoms in kids like sneezing, itchy eyes, watery eyes, runny nose, itchy nose, and itchy throat. Plus, Children’s Xyzal ® comes in two flavors: Grape and Tutti Fruitti.equate ® Compare to Children's Claritin ® Active Ingredient* Sugar Free. Ages 2+ Children's Allergy Relief Loratadine Oral Solution 5 mg/5 mL Antihistamine. 24 Hour Non-Drowsy** Relieves: • Sneezing • Runny nose • Itchy, watery eyes • Itchy throat or nose. Original Prescription Strength. Dosage cup enclosed. Indoor and Outdoor ... Compare to the active ingredient in Children's Benadryl Allergy Liquid. Soothe your child's allergy symptoms with Equate Children's Allergy Relief. This complete allergy medicine for kids provides 4-6 hours of multi-symptom relief for sneezing, runny nose, itchy throat or nose and itchy, watery eyes. Allergy Relief (loratadine) 10 mg tablet. Color: white Shape: round Imprint: GG 296 . This medicine is a white, oval, tablet imprinted with "L612". Allergy Relief (loratadine) 5 mg/5 mL oral solution.Sinus Infections. Depression. Benadryl customers reported more withdrawal side effects, while Benadryl Allergy users reported more for sinus infections. Benadryl users reported more for depression. There are certainly many more articles that would help you in getting more customer reaction and feedback to both medications.Tylenol can be taken on its own, but there are many multi-symptom cold & flu remedies that also contain acetaminophen as an active ingredient. These include: Alka-Seltzer Plus Cold & Flu. Contac Cold + Flu. Coricidin HBP Cold & Flu. Equate Cold & Flu Multi-Symptom Relief. Mucines Cold & Flu. Robitussin Multi-Symptom Cough Cold + Flu.Compare to the active ingredient in Children's Benadryl Allergy Liquid. Soothe your child's allergy symptoms with Equate Children's Allergy Relief. This complete allergy medicine for kids provides 4-6 hours of multi-symptom relief for sneezing, runny nose, itchy throat or nose and itchy, watery eyes. Benadryl, or diphenhydramine, is an antihistamine that helps relieve the symptoms of allergies in both humans and animals. It can also be used to relieve the symptoms of motion sickness if a dog ...Diphenhydramine is used to relieve red, irritated, itchy, watery eyes; sneezing; and runny nose caused by hay fever, allergies, or the common cold. Diphenhydramine is also used to relieve cough caused by minor throat or airway irritation. Diphenhydramine is also used to prevent and treat motion sickness, and to treat insomnia (difficulty ... Product Description. Allergy Relief Tablets, Diphenhydramin HCl, 25mg, 365ct, by Equate, Compare to Benadryl Allergy Ultratab (Pack of 2)Equate Maximum Strength Severe Allergy Plus Sinus Headache Caplets, 20 Count. 932. Save with. Pickup today. Shipping, arrives tomorrow. Only at. $ 1448. 41.4 ¢/ea. Equate Levocetirizine Dihydrochloride USP Allergy Relief Tablets, 5 mg, 35 Count.I had taken Benadryl Allergy medicine for years and was looking for a less expensive option. I relied heavily on the sleep-inducing properties of Benadryl and was hoping for the same effect from Equate Allergy & Sinus Relief Tablets. I was sadly disappointed. During a sever allergy attack, I took two of these tablets and did not experience any ... Mar 8, 2018 · Compare to Children’s Benadryl® Allergy Liquid active ingredient. children’s ALLERGY RELIEF. Diphenhydramine HCl. Antihistamine. 12.5 mg/5 mL Oral Solution. AGES 6 to 11 YEARS. Relief of: Runny nose. Sneezing. Itchy, watery eyes. Itchy throat or nose. Alcohol Free. 4-6 Hours/Dose. Cherry Flavored. 8 FL OZ (237 mL) Dosage Cup Included systane balance eye drops. claritin reditabs. refresh relieva. tylenol sinus severe. children's claritin. loratadine 10 mg. covixyl nasal spray. Allergies are a common health concern affecting millions of people worldwide. They occur when the immune system reacts to harmless substances, known as allergens, as if they were harmful invaders.Yes, Xyzal® Allergy 24HR is the same original, full prescription strength medicine as Xyzal®. What type of allergy symptoms does Xyzal® relieve? Xyzal® provides 24-hour relief of sneezing, runny nose, itchy eyes, watery eyes, and itchy nose or throat.Oral antihistamines, such as diphenhydramine (Benadryl) and cetirizine (Zyrtec), shouldn't be taken together without a healthcare provider's OK. The combination can raise the risk for serious side effects. Table of contents Types of allergy medications Combining allergy medications Does combining meds help? Switching allergy medsClaritin ( loratadine ), a non-sedating 24-hour antihistamine, can be taken with most over counter cold medications, including: Analgesics such as Tylenol or Advil. Mucinex (guaifenesin) Delsym (dextromethorphan) Sudafed (pseudoephedrine) There are no reported interactions between Claritin and any of these drugs.Answer. Claritin (loratadine) and Benadryl (diphenhydramine) are both antihistamines that can be used in the treatment of allergy symptoms such as runny nose, itchy, watery eyes and sneezing. Claritin is considered a second generation non-sedating antihistamine that typically does not cause drowsiness. Benadryl on the other hand, is a …Answer. Claritin (loratadine) and Benadryl (diphenhydramine) are both antihistamines that can be used in the treatment of allergy symptoms such as runny nose, itchy, watery eyes and sneezing. Claritin is considered a second generation non-sedating antihistamine that typically does not cause drowsiness. Benadryl on the other hand, is a …Fluticasone propionate (Flonase Allergy Relief) Mometasone (Nasonex) Triamcinolone (Nasacort Allergy 24 Hour) For people who are bothered by the feeling of liquid running down their throats or the unpleasant taste of these sprays, there are two …Aug 4, 2023 · Tylenol can be taken on its own, but there are many multi-symptom cold & flu remedies that also contain acetaminophen as an active ingredient. These include: Alka-Seltzer Plus Cold & Flu. Contac Cold + Flu. Coricidin HBP Cold & Flu. Equate Cold & Flu Multi-Symptom Relief. Mucines Cold & Flu. Robitussin Multi-Symptom Cough Cold + Flu. Equate Allergy Relief Tablets, with Diphenhydramine HCl 25mg Antihistamine, 100 Count. ... cost less same results! works just the same as name brand! becca. 0 0. See all reviews. ... Benadryl Ultratabs Antihistamine Cold & Allergy Relief …Diphenhydramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms include rash , itching , watery eyes , itchy eyes /nose/throat, cough ...equate ® Compare to Children's Claritin ® Active Ingredient* Sugar Free. Ages 2+ Children's Allergy Relief Loratadine Oral Solution 5 mg/5 mL Antihistamine. 24 Hour Non-Drowsy** Relieves: • Sneezing • Runny nose • Itchy, watery eyes • Itchy throat or nose. Original Prescription Strength. Dosage cup enclosed. Indoor and Outdoor ... Is equate allergy relief same as Benadryl? Compared to Benadryl, Equate allergy relief is much more affordable and effective. However, those with sensitivities to Red Dye #40 should be aware that this over-the …Easy-to-swallow antihistamine allergy tablets; Always keep out of reach of children; Active ingredient (in each tablet): diphenhydramine HCl 25 mg - antihistamine; Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies; Allergy relief tablets, 365-count; Includes the same active ingredient as Benadryl Allergy ...Azelastine (Astelin, Astepro) Olopatadine (Patanase) Eyedrops Antihistamine eyedrops, available over-the-counter or by prescription, can ease itchy, red, swollen eyes. These drops might have a combination of antihistamines and other medicines. Side effects might include headache and dry eyes.Is equate allergy relief Benadryl? EQUATE ALLERGY RELIEF- diphenhydramine hydrochloride solution. Can I take 4 Benadryl to sleep? Taking Benadryl to help you get to sleep is okay in small doses once in a while ― but, again, it doesn’t lead to better quality sleep, Elliott said.Jul 28, 2022 · Allegra (fexofenadine), Claritin (loratadine), and Zyrtec (cetirizine) are over-the-counter (OTC) antihistamines used to treat allergies. All of them are considered non-drowsy medications and one is not preferred over the other. However, Zyrtec seems to cause more drowsiness. Other OTC allergy medications include decongestants and nasal steroids. Equate ALLERGY RELIEF Tablets. ALLERGY RELIEF- diphenhydramine hydrochloride tablet, film coated. Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. …3.9 3 ratings About this item Diphenhydramine HCl, 25 mg. Antihistimine. Relieves: Sneezing, Itchy, Watery Eyes, Runny Nose, Itchy Throat. 24 Capsules. Similar item to consider Amazon's Choice Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 100 CountCompare to the active ingredient in Children's Benadryl Allergy Liquid. Soothe your child's allergy symptoms with Equate Children's Allergy Relief. This complete allergy medicine for kids provides 4-6 hours of multi-symptom relief for sneezing, runny nose, itchy throat or nose and itchy, watery eyes. Compare to Children’s Benadryl® Allergy Liquid active ingredient. children’s ALLERGY RELIEF. Diphenhydramine HCl. …The active ingredient, diphenhydramine HCI, works quickly to offer relief from runny nose, sneezing, itchy, watery eyes and an itchy throat. In addition, these tablets are free from any dyes. When using this product, please be aware that marked drowsiness may occur. Calm your seasonal allergies with Equate Dye Free Allergy Relief Tablets.Walgreens Wal-Sleep Z Sleep Aid (Softgels) 25 mg diphenhydramine HCl per dose. Inactive ingredients: FD&C blue 1, FD&C red 40, gelatin, glycerin, methylparaben, polyethylene glycol, propylparaben, purified water, sorbitol, titanium dioxide. ZzzQuil Nighttime Sleep Aid (LiquiCaps) 25 mg diphenhydramine HCl per dose.Generic name: cetirizine Medically reviewed by Drugs.com. Last updated on Feb 6, 2023. Serious side effects Other side effects Professional info FAQ Note: This document contains side effect information about cetirizine. Some dosage forms listed on …If you suffer from allergies related to pollen, hay fever, pet dander, or other upper respiratory allergies, these easy to swallow tablets are designed to deliver antihistamine safely and effectively, giving you temporary relief. Choose Equate Allergy Relief Tablets, 25 mg and leave uncomfortable and bothersome symptoms behind.Walgreens Wal-Sleep Z Sleep Aid (Softgels) 25 mg diphenhydramine HCl per dose. Inactive ingredients: FD&C blue 1, FD&C red 40, gelatin, glycerin, methylparaben, polyethylene glycol, propylparaben, purified water, sorbitol, titanium dioxide. ZzzQuil Nighttime Sleep Aid (LiquiCaps) 25 mg diphenhydramine HCl per dose.Benadryl (diphenhydramine) Cetirizine Prescription and OTC Benadryl is an antihistamine that can be used to treat allergic reactions, relieve motion sickness, as a sleep aid, and relieve some symptoms of Parkinson's disease. Sedation is a common side effect... more …Buy Benadryl Online - Prices Starting at $1.73. Benadryl is an antihistamine. Diphenhydramine blocks the effects of the naturally occurring chemical histamine in the body. It is used to treat sneezing; runny nose; itching, watery eyes; hives; rashes; and other symptoms of allergies and the common cold.Antihistamines With Eliquis. As stated, there are no known interactions between Eliquis and antihistamine medication. Some studies even recommend taking an antihistamine along with it in certain situations. One of the side effects commonly documented with anticoagulant therapy is pruritis (itching). Some studies put the …Diphenhydramine And The Brain Benadryl Allergy Diphenhydramine Tablets Diphenhydramine is an H1 receptor antagonist, which means that when it is consumed, it blocks these receptors in the brain, stopping the effects of histamine in the body. Histamine is a chemical in the body that works to help protect the immune system from allergens. In many…Find patient medical information for Benadryl-D Allergy and Sinus oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings.Equate ALLERGY RELIEF Tablets. ALLERGY RELIEF- diphenhydramine hydrochloride tablet, film coated. Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies. Depends on which version you buy: • The Nighttime Allergy Relief version of QlearQuil is identical to ZzzQuil, with diphenhydramine being the only active ingredient. • The All Day & All Night ...Tomorrow Buy Equate Maximum Strength Severe Allergy Plus Sinus Headache Caplets, 20 Count at Walmart.com. Skip to Main Content. ... It is not Benadryl but it has the same effect, ... Allegra Adult 24 Hour Non-Drowsy Antihistamine Allergy Relief Medicine 180mg Gelcaps 24ct. Best seller. Sponsored. $19.96. current price $19.96.The short answer is yes, Equate Allergy Relief is the same as Benadryl. Both medications contain the same active ingredient and work in the same way to relieve allergy symptoms. However, it’s important to note that there may be some differences in …Experts say skip antihistamines. Dana Benson. 713-798-8267. Houston, TX - Jun 28, 2021. Share this article. For people who take an antihistamine such as Benadryl for a cold or allergies, drowsiness is often a welcome side effect. But a Baylor College of Medicine sleep expert cautions against turning to this type of medication as a sleep aid.If you suffer from allergies related to pollen, hay fever, pet dander, or other upper respiratory allergies, these easy to swallow tablets are designed to deliver antihistamine safely and effectively, giving you temporary relief. Choose Equate Allergy Relief Tablets, 25 mg and leave uncomfortable and bothersome symptoms behind.If you suffer from allergies related to pollen, hay fever, pet dander, or other upper respiratory allergies, these easy to swallow tablets are designed to deliver antihistamine safely and effectively, giving you temporary relief. Choose Equate Allergy Relief Tablets, 25 mg and leave uncomfortable and bothersome symptoms behind.Cetirizine is known as a non-drowsy antihistamine. It's much less likely to make you feel sleepy than some other antihistamines. Cetirizine is available on prescription, but you can also buy it from pharmacies and …Depends on which version you buy: • The Nighttime Allergy Relief version of QlearQuil is identical to ZzzQuil, with diphenhydramine being the only active ingredient. • The All Day & All Night ...Benadryl, Tavist, Claritin, Chlortrimeton, or an off-brand equivalent. However, be certain that the brand you choose ONLY contains an antihistimine and NOT a decongestant. Specific brands to avoid are: Contac, Actifed, Sudafed, Tavist-D, Claritin-D, or any other brand antihistimine with “D” added to the name, indicating that a decongestant ...That's true for herbs and supplements, too. Antihistamines are the most common medication for allergies. Most of them seem to be safe if you have high blood pressure -- but again, ask to make sure ... Diphenhydramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms include rash , itching , watery eyes , itchy eyes /nose/throat, cough ...Equate 44-599. CHILDRENS ALLERGY RELIEF- diphenhydramine hcl tablet, chewable Wal-Mart Stores Inc. Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies. Antihistamines and decongestants won't cure your allergies. But they’ll give you much-needed relief for a runny or congested nose. Antihistamines target histamine, which your body makes during ...Temaril-P Tablets For Dogs. What you need to know: This prescription medication is effective, but it may cause unpleasant side effects. What you’ll love: Besides treating skin allergies like inflammation and itching, it also treats seasonal symptoms such as coughing and sore throat. The pills are small and easy to hide in food. It’s available in …The active ingredient, diphenhydramine HCI, works quickly to offer relief from runny nose, sneezing, itchy, watery eyes and an itchy throat. In addition, these tablets are free from any dyes. When using this product, please be aware that marked drowsiness may occur. Calm your seasonal allergies with Equate Dye Free Allergy Relief Tablets.All Day Allergy, All Day Allergy Children's, Aller-Tec, Aller-Tec Children's, Alleroff, Children's Allergy Relief, Equate Allergy Relief, PediaCare Children's 24-Hour Allergy, Quzyttir, Zyrtec, Zyrtec Hives View more: Half Life The half-life of a drug is the time taken for the plasma concentration of a drug to reduce to half its original value ... . Prescribed for Urticaria, Allergic Reactions, Allergic RhinitBenadryl Allergy (diphenhydramine) Prescription an Oral antihistamines, such as diphenhydramine (Benadryl) and cetirizine (Zyrtec), shouldn’t be taken together without a healthcare provider’s OK. The combination can raise the risk for serious side effects. Table of contents Types of allergy medications … Use esta medicina exactamente como indicado. Toma Benadryl is an antihistamine that can be used to treat allergic reactions, relieve motion sickness, as a sleep aid, and relieve some symptoms of Parkinson's disease. Sedation is a common side effect... more. Prescription and OTC. Diphenhydramine is an antihistamine that can be used to treat allergic reactions, relieve motion sickness, as a ...Active Ingredient: Equate Children's Allergy Relief contains Diphenhydramine HCl, an antihistamine, which compares to the active ingredient in Children's Benadryl Allergy Liquid. Multi-Symptom Allergy Relief: This allergy medication provides temporary relief of sneezing, runny nose, itching of the nose or throat and itchy, watery eyes. 6 years and older. Diphenhydramine HCI, 12.5 mg. Antihistamine. Relie...

Continue Reading